# SDR RAIA00601022

- Difficulty date: January 11, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 17,433 hours, 16,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 10,000 FH INSPECTION CORROSION WAS FOUND ON THE TOP CAP GUSSETT ON THE LT HAT BEAM UNDER THE SEAT TRACK AT FRAME 20.  MAINTENANCE REMOVED AND REPLACED THE CAP ON THE LT HAT BEAM.
